# SDR UIEA2020031700463

- Difficulty date: March 15, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,560 hours, 16,027 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38760355
- Part serial: 6241I57
- Condition: Defective
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PNEUMATIC SYS INOP (APU BLEED VALVE)( TRANSFERED TO DMI 125811 IAW MEL 36-11-04 CAT "C", EXP 25 MAR 20. PLACARD INSTALLED.  LP 1120068 - M6: REMOVED AND REPLACED APU PT2 SENSOR IAW AMM 49-61-04. TEST OK. THIS CLEARS MDDR 125811. )
